# SDR AWXA200200914

- Difficulty date: September 23, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 40,452 hours, 18,207 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ORD - FIRE WARNING INDICATION - FLT 0728 - AFTER ARRIVING AT THE GATE IN ORD AS ENGINES WERE BEING SHUTDOWN AND THE CARGO DOORS OPENED, RECEIVED A ECAM FIRE WARNING INDICATION FOR THE FORWARD CARGO COMPARTMENT.  DISCHARGED THE FORWARD CARGO FIRE BOTTLE PER ECAM INSTRUCTION.  MAINTENANCE TROUBLESHOT THE CARGO FIRE WARNING SYSTEM AND FOUND NO DEFECTS.
